# SDR FDEA201104011276

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 51,839 hours, 11,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Underserviced
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE NEEDS SERVICE.  SERVICED R1 DOOR ASSIST BOTTLE IAW MM 12-25-04-0.  FINAL CLOSED.
